# SDR 29GA2016111800001

- Difficulty date: November 17, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 33,359 hours, 37,721 cycles
- Engine: Ge CT79B
- System (JASC): 5260 · Entrance Stairs
- Part: Strut
- Part number: 900050
- Condition: Inoperative
- Location: Airstair
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED AIR STAIR DIFFICULT TO OPEN.   R & R AIRSTAIR GAS SPRING ASSY IAW CMM 52-60-01,OPS CHECK GOOD.
